# SDR CA130404007

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Tube
- Component: Pitot Tube, Bfgoodrich
- Component part number: 0856WC1
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT WAS CLEARED FOR TAKEOFF AT 1802.  DURING TAKEOFF ROLL OF THE ACFT AT 1803 IST, THE PIC NOTED AN AMBER COLOR CREW ALERT MSG LT PITOT HEAT FAILED, SINCE IT WAS RAINING AT THAT TIME, THE PIC IMMEDIATELY ABORTED TAKEOFF AND RETURNED TO DISPERSAL AT 1820 IST.   SINCE THE TAKE OFF WAS ABANDONED, REJECTTED TAKE OFF, BY THE CREW, IT IS A REPORTABLE INCIDENT AND DGCA AIR SAFETY/AIRWORTHINESS OFFICERS ARE INVOLVED.  UNLESS THE DGCA GIVES A GO AHEAD, THE OFFICIAL TROUBLESHOOTING, RECTIFICATION ON THE ACFT CANNOT COMMENCE.  WE HAVE ALREADY RAISED AN OCCURRENCE REPORT AND FORWARDED IT TO ALL CONCERNED AUTHORITIES AND AWAIT FURTHER COURSE OF ACTION FROM THEM.   ENGINEERING DEPARTMENT HAS CONDUCTED THE PRELIMINARY INVESTIGATIONS AND HAS DIAGNOSED THAT THE LT PITOT HEATER HAS FAILED.  THE PART NEEDS TO BE ORDERED FROM MFG AND REPLACED.  WE ARE AWAITING A FIRM DEMAND FROM THE ENGINEER TO PLACE THE ORDER FOR THE PART, MAY WE REQUEST YOU TO LET US KNOW THE CLOSEST LOCATION/DEPOT WHERE THESE PARTS ARE AVAILABLE.  PN NOMENCULTURE QTY IPC REF REMARKS 1. 0856WC1 PROBE, PITOT-STATIC, LT, 1 AIPC:34-11-01-01-05, 2 MS24694S98 SCREW, MACHINE, FLAT HEAD 4 AIPC:34-11-01-01-020, TRUE PN MS24694-S98.
